MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; 50ML 2 PORT EVA BAG

THE METRIX COMPANY SECURE; 50ML 2 PORT EVA BAG
Model Number 66043
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that particulate was found in 11 units of the secure 50 ml 2 port eva bags, lot 66043-a6389.The particulate was noted by the same pharmacy upon the inspection of the bags at the time of filling or after the bags were filled.There is no report of patient injury or death.The particulates were isolated by a third party lab and analyzed via ftir.The results of the ftir indicate the particulates are most likely rayon, polyester and eva.The source of these particulates is actively being investigated.Should additional relevant information become available, a follow-up report will be filed.

Brand Name
SECURE
Common Device Name
50ML 2 PORT EVA BAG
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
MDR Report Key10874715
Report Number1937141-2020-00003
Device Sequence Number16477711
Product Code KPE
UDI-Device Identifier50812496011577
UDI-Public50812496011577
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K030888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2023
Device Model Number66043
Device Catalogue Number66043
Device Lot Number66043-A6389
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2020
Initial Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1